Equivariant chain complexes, twisted homology and relative minimality of arrangements
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 3, p. 449-467
@article{ASENS_2004_4_37_3_449_0,
     author = {Dimca, Alexandru and Papadima, \c Stefan},
     title = {Equivariant chain complexes, twisted homology and relative minimality of arrangements},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 37},
     number = {3},
     year = {2004},
     pages = {449-467},
     doi = {10.1016/j.ansens.2003.10.002},
     zbl = {1059.32007},
     mrnumber = {2060483},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2004_4_37_3_449_0}
}
Dimca, Alexandru; Papadima, Ştefan. Equivariant chain complexes, twisted homology and relative minimality of arrangements. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 3, pp. 449-467. doi : 10.1016/j.ansens.2003.10.002. http://www.numdam.org/item/ASENS_2004_4_37_3_449_0/

[1] Cohen D, Cohomology and intersection cohomology of complex hyperplane arrangements, Adv. Math. 97 (1993) 231-266. | MR 1201844 | Zbl 0787.57014

[2] Cohen D, Dimca A, Orlik P, Nonresonance conditions for arrangements, Annales Institut Fourier 53 (2003) 1883-1896. | Numdam | MR 2038782 | Zbl 1054.32016

[3] Cohen D, Orlik P, Arrangements and local systems, Math. Res. Lett. 7 (2000) 299-316. | MR 1764324 | Zbl 0971.32012

[4] Cohen D, Suciu A, On Milnor fibrations of arrangements, J. London Math. Soc. 51 (1995) 105-119. | MR 1310725 | Zbl 0814.32007

[5] Cohen D, Suciu A, The braid monodromy of plane algebraic curves and hyperplane arrangements, Comment. Math. Helv. 72 (1997) 285-315. | MR 1470093 | Zbl 0959.52018

[6] Cohen D, Suciu A, Homology of iterated semidirect products of free groups, J. Pure Appl. Algebra 126 (1998) 87-120. | MR 1600518 | Zbl 0908.20033

[7] Dimca A, Némethi A, Hypersurface complements, Alexander modules and monodromy, preprint , math.AG/0201291. | MR 1747272

[8] Dimca A, Papadima S, Hypersurface complements, Milnor fibers and higher homotopy groups of arrangements, Ann. Math. 158 (2003) 473-507. | MR 2018927 | Zbl 1068.32019

[9] Eisenbud D, Commutative Algebra with a View Toward Algebraic Geometry, in: Grad. Texts in Math., vol. 150, Springer-Verlag, New York, 1995. | MR 1322960 | Zbl 0819.13001

[10] Falk M, Randell R, The lower central series of a fiber-type arrangement, Invent. Math. 82 (1985) 77-88. | MR 808110 | Zbl 0574.55010

[11] Gibson C.G, Wirthmüller K, Du Plessis A.A, Looijenga E.J.N, Topological Stability of Smooth Mappings, in: Lecture Notes in Math., vol. 552, Springer-Verlag, Berlin, 1976. | MR 436203 | Zbl 0377.58006

[12] Goresky M, Macpherson R, Stratified Morse Theory, in: Ergebnisse, vol. 14, Springer-Verlag, New York, 1988. | MR 932724 | Zbl 0639.14012

[13] Hattori A, Topology of Cn minus a finite number of affine hyperplanes in general position, J. Fac. Sci. Univ. Tokyo 22 (1975) 205-219. | MR 379883 | Zbl 0306.55011

[14] Hillman J.A, Alexander Ideals of Links, in: Lecture Notes in Math., vol. 895, Springer-Verlag, Berlin, 1981. | MR 653808 | Zbl 0491.57001

[15] Jambu M, Papadima S, A generalization of fiber-type arrangements and a new deformation method, Topology 37 (1998) 1135-1164. | MR 1632975 | Zbl 0988.52031

[16] Jambu M, Papadima S, Deformations of hypersolvable arrangements, Topology Appl. 118 (2002) 103-111. | MR 1877718 | Zbl 0995.32017

[17] Libgober A, On the homotopy type of the complement to plane algebraic curves, J. Reine Angew. Math. 397 (1986) 103-114. | MR 839126 | Zbl 0576.14019

[18] Libgober A, Homotopy groups of the complements to singular hypersurfaces II, Ann. Math. 139 (1994) 117-144. | MR 1259366 | Zbl 0815.57017

[19] Mac Lane S, Homology, in: Grundlehren, vol. 114, Springer-Verlag, Berlin, 1963. | MR 349792 | Zbl 0328.18009

[20] Orlik P, Solomon L, Combinatorics and topology of complements of hyperplanes, Invent. Math. 56 (1980) 167-189. | MR 558866 | Zbl 0432.14016

[21] Orlik P, Terao H, Arrangements of Hyperplanes, in: Grundlehren, vol. 300, Springer-Verlag, Berlin, 1992. | MR 1217488 | Zbl 0757.55001

[22] Papadima S, Suciu A, Higher homotopy groups of complements of complex hyperplane arrangements, Adv. Math. 165 (2002) 71-100. | MR 1880322 | Zbl 1019.52016

[23] Randell R, Morse theory, Milnor fibers and minimality of hyperplane arrangements, Proc. Amer. Math. Soc. 130 (2002) 2737-2743. | MR 1900880 | Zbl 1004.32010

[24] Rybnikov G, On the fundamental group of the complement of a complex hyperplane arrangement, available at , math.AG/9805056, DIMACS Tech. Report 94-13 (1994) 33-50.

[25] Schechtman V, Terao H, Varchenko A, Local systems over complements of hyperplanes and the Kac-Kazhdan condition for singular vectors, J. Pure Appl. Algebra 100 (1995) 93-102. | MR 1344845 | Zbl 0849.32025

[26] Whitehead G.W, Elements of Homotopy Theory, in: Grad. Texts in Math., vol. 61, Springer-Verlag, New York, 1978. | MR 516508 | Zbl 0406.55001